# SDR 2008UALA06211

- Difficulty date: October 22, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 36,227 hours, 10,152 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Condition: Leaking
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EICAS MSG L GEN DRIVE DISPLAYED.  GEN DRIVE LIGHT ILLUM.  GEN DRIVE DISCONNECTED.  CREW COMMENTS: L T ENG DRIVE LIGHT CAME ON AFTER T/O AND WENT OUT AFTER TWO MINUTES WITH NO CREW ACTION.  FUEL OIL COOLER LEAKING AND IDG DRY.  REPLACED NR 1 ENGINE IDG & NR 1 ENG FUEL OIL COOLER & BYPASS VALVE.
